American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. S. Brauchart, D. P. Hardin and E. B. Saff. The next-order term for optimal Riesz and logarithmic energy asymptotics on the sphere. Contemporary Mathematics 578 (2012) 31-61.
Book volume table of contents   
View Article: PDF

[2] Igor E. Pritsker. Distribution of point charges with small discrete energy. Proc. Amer. Math. Soc. 139 (2011) 3461-3473. MR 2813378.
Abstract, references, and article information   
View Article: PDF

[3] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF

[4] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David M. Hough. Asymptotic estimation of Gaussian quadrature error for a nonsingular integral in potential theory. Math. Comp. 71 (2002) 717-727. MR 1885623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. Ganesh and O. Steinbach. Boundary element methods for potential problems with nonlinear boundary conditions. Math. Comp. 70 (2001) 1031-1042. MR 1826575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce D. Calvert and Armen H. Zemanian. Operating points in infinite nonlinear networks approximated by finite networks. Trans. Amer. Math. Soc. 352 (2000) 753-780. MR 1487608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. B. J. Kuijlaars and E. B. Saff. Asymptotics for minimal discrete energy on the sphere. Trans. Amer. Math. Soc. 350 (1998) 523-538. MR 1458327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1